Stories & experiences

bloom
South Western Sydney
1
Story
1/09/2020
Joined

i will never trust champix again

Posted in Quit experiences 01 Sep 2020
2 Comments

i went to my local doctor to get help with quitting smoke and she offered me a tablet called champix it was working fine as 1st starting on the 0.5 mg my smokes would taste bad and make me feel sick then i got to my 2nd week with the 2mg tablets and this is where my problem would start i was still smoking at this point and 3 days before i was done on my 2nd week i was having a smoke i passed out and woke up with serous pain thinking it was only a flu i let it go it has been 2 weeks now and my body is fully in pain and i am wrose off then what i was before i tried to stop smoking i get really bad pains in my back legs and body i can not keep fluid down or even food i get really sick and can passout i can not even sleep anymore due to the pain or enjoy life as it ones was now this was my experience on this tablet but just take it as a warning do not go on the tablet if u have any problems u may think will mess with it coz u will suffer as i have and i do not know when this pain will ever go away if it will

Report abuse

2 Comments

Showing oldest to newest. Swap comments order
  • Happiness September 01, 2020 | 23:29
    I am so sorry this happened to you. I have never heard of such a thing on my 18 months on IcanQuit. I know when I first cut down, that first drag in the morning made me dizzy. I knew then it was time to go cold turkey. I am a very exceptionally easy time of it . No cravings after the 72 hours, no coughing, pains or other things people experience. Quitting smoking should make you feel better. Your body may retailiate if you have the mind reign. The mind is a powerful and strange thing. Coincidences happen too. I hope you are of Champix and seeking medical counselling. Feel better soon.
  • softly40, Mid North Coast September 02, 2020 | 5:36
    I fully believe in Champix, sorry but everyone is different, it is a tablet that when given, should be done with caution, usually from your doctor who knows you well. If this is given by a new doctor to you then it could cause problems of mental and physical issues, ie; convulsions etc. This tells you on the instruction leaflet. I found it difficult to sleep that is all so I took half a dose, throughout my quit and it still worked well.

    Champix is working on the mental side of your brain, which is different than any other NRT methods it is supposed to cut out the need for Nicotine which means you do not have any Nicotine in your body, unlike patches and gum, which delivers Nicotine in small doses to help wean you off Nicotine altogether.

    In this respect it is similar to Cold Turkey but the brain is dulled, so you can see it is not suitable for everyone. I would go back to your doctor I don't like the sound of your experiences it could be the medication and you can try half a dose or it could be something else, you are supposed to keep in touch with your doctor every step of the way so that they can monitor you, whilst you are on this medication. Keep in touch

You need to register or log in to leave a comment.